Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A note on the Diophantine equation $x^{n}+y^{n}+z^{n}=3$


Authors: Manny Scarowsky and Abraham Boyarsky
Journal: Math. Comp. 42 (1984), 235-237
MSC: Primary 11D25; Secondary 11D41
DOI: https://doi.org/10.1090/S0025-5718-1984-0726000-9
MathSciNet review: 726000
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note solutions for the Diophantine equation \[ {x^3} + {y^3} + {z^3} = 3\] are sought along planes $x + y + z = 3m$, $m \in {\mathbf {Z}}$. This was done for $|m| \leqslant 50000$, and no new solutions were found.


References [Enhancements On Off] (What's this?)

  • L. J. Mordell, Diophantine equations, Pure and Applied Mathematics, Vol. 30, Academic Press, London-New York, 1969. MR 0249355
  • Alan Baker, Transcendental number theory, Cambridge University Press, London-New York, 1975. MR 0422171

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11D25, 11D41

Retrieve articles in all journals with MSC: 11D25, 11D41


Additional Information

Article copyright: © Copyright 1984 American Mathematical Society